Journal of the Mathematical Society of Japan

On the finite element method for parabolic equations, I; approximation of holomorphic semi-groups1)

Hiroshi FUJITA and Akira MIZUTANI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 28, Number 4 (1976), 749-771.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240433924

Digital Object Identifier
doi:10.2969/jmsj/02840749

Mathematical Reviews number (MathSciNet)
MR0428733

Zentralblatt MATH identifier
0331.65076

Subjects
Primary: 65N30: Finite elements, Rayleigh-Ritz and Galerkin methods, finite methods

Citation

FUJITA, Hiroshi; MIZUTANI, Akira. On the finite element method for parabolic equations, I; approximation of holomorphic semi-groups1). J. Math. Soc. Japan 28 (1976), no. 4, 749--771. doi:10.2969/jmsj/02840749. http://projecteuclid.org/euclid.jmsj/1240433924.


Export citation